# SDR HEEA088581

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,075 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Link Assy
- Component: Link Assy
- Component part number: 412010406115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINK ASSY BEARINGS WORN. SHOP REPAIR.
